# SDR FDEA201103030833

- Difficulty date: March 3, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC151833818A
- Condition: Misaligned
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 700 INCOMING REPAIR AT RBL40 WILL INTERFERE WITH PTF MOD.  R & R FLOORBEAM AT STA 700, BETWEEN RBL 70 TO LBL 70".  BAC1518-338/18A, BATCH NR 0001922129, IAW SRM 53-30-51, FIG 1, PAG-4 AND SRM 51-40-02, AND REINSTALLED ATTACH PARTS, FROM ITEM 3 THRU 12, IAW SRM- 51-40-02, & DWG 143N5014.  MARKED PART IAW GMM 7-0-100-1.  MAJOR REPAIR.
